# SDR USAA2012052300008

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 71,936 hours, 32,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - FLOOR PANEL 251RF BETWEEN SEAT ROWS 22-23 HAS A SOFT SPOT.  REPLACED FLOOR PANEL 251RF IAW A320 AMM 53-42-12.
